# SDR ASAA2017030520022

- Difficulty date: March 5, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 11,906 hours, 3,951 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24401
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ENGINE WIRE HARNESS GVI, FOR FIRE DETECTION DAMAGED.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 1 ENGINE CORE FIRE DETECTION HARNESS MW0326, IAW AMM 26-11-02. OPS NORMAL IAW AMM 26-11-00.
